# SDR GLBA2012110800104

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 33,863 hours, 41,614 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND TWO CRACKS IN THE LT VERTICAL STAB FWD SPAR CAP ANGLE AT 84.10  AND 20 PERCENT CHORD RADIATING UPWARD FROM THE TOP FASTENER HOLE AND THE OTHER CRACK RADIATING AROUND THE SECOND FASTENER HOLE FROM THE TOP, .875" IN TOTAL LENGTH.  REPAIRED IAW FR-CO-02569, REV 1, STEP 1.  MAJOR REPAIR.
